# SDR EIA2006155

- Difficulty date: July 28, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT LOWER BELLY STA 1660 TO 1680 STRINGER 49L FOUND CORROSION.  REPAIR CARRIED OUT IAW BOEING MSG NR 1-203976535-5 (DATED 36 JUN 06) 2 OFF DOUBLER'S 2024-T3 0.090 FABRICATED DIMENSION 17 BY 13 & 16 BY 12 CAT A REPAIR.
